# SDR V2JA2013033083417

- Difficulty date: March 30, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N132SL
- Make and model: Piagio P180
- Aircraft serial: 1098
- Aircraft time: 8,887 hours, 6,601 cycles
- Engine: Pwa PT6A66
- Engine time: 8,159 hours, 5,919 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PILOT DISCREPANCY:  BAG DOOR LIGHT IN FLIGHT.  ADJUSTED AND OPS CHECKED BAGGAGE DOOR SWITCHES IAW P-180 LL MM 52-70-00, NO DEFECTS NOTED.
